Vol. 13, No. 7, 2020

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 2259–2480
Issue 7, 1955–2257
Issue 6, 1605–1954
Issue 5, 1269–1603
Issue 4, 945–1268
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
On the regularity of minimizers for scalar integral functionals with $(p,q)$-growth

Peter Bella and Mathias Schäffner

Vol. 13 (2020), No. 7, 2241–2257

We revisit the question of regularity for minimizers of scalar autonomous integral functionals with so-called (p,q)-growth. In particular, we establish Lipschitz regularity under the condition q p < 1 + 2 n1 for n 3, improving a classical result due to Marcellini (J. Differential Equations 90:1 (1991), 1–30).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

nonuniformly elliptic equations, local Lipschitz continuity, $(p,q)$-growth, nonstandard growth conditions
Mathematical Subject Classification 2010
Primary: 35B65
Received: 18 May 2019
Revised: 10 July 2019
Accepted: 6 September 2019
Published: 10 November 2020
Peter Bella
Fakultät für Mathematik
Technische Universität Dortmund
Mathias Schäffner
Mathematisches Institut
Universität Leipzig